# SDR P5CA0300748

- Difficulty date: January 27, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND FWD PRESSURE BULKHEAD OF F/S 140, 12:20 O'CLOCK. DAMAGED AREA TRIMMED OUT. REINFORCED AREA W/ STRAP & DOUBLER PER SRM 54-40-03, FIG. 2.
